# SDR AU981571

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly D2A34C98
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 052311011LH
- Condition: Cracked
- Location: Lt Wing
- Component: A152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING NOSE RIBS LOCATED AT WS 84.00 CRACKED.
